# SDR AALA2020060299015

- Difficulty date: May 28, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 59,604 hours, 26,785 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Bolt
- Part number: D5746003620400
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE:  CORROSION ON LEFT WING LEADING EDGE SLAT TRACK NR 11 FORWARD ATTACH BOLT BETWEEN WS 12277 AND WS 12870, BETWEEN RIB 23 AND RIB 24.  REPLACED ATTACH BOLT PER AMM 27-84-67.
